このエントリーをはてなブックマークに追加
ID 52064
フルテキストURL
著者
Aihara, Takuma Division of Mathematical Science and Physics, Graduate School of Science and Technology, Chiba University
抄録
In this paper we introduce mutation of Brauer trees. We show that our mutation of Brauer trees explicitly describes the tilting mutation of Brauer tree algebras introduced by Okuyama and Rickard.
キーワード
Brauer tree
Brauer tree algebra
tilting mutation
mutation of Brauer tree
発行日
2014-01
出版物タイトル
Mathematical Journal of Okayama University
56巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
1
終了ページ
16
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol56/iss1/1